Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

Can i take Motrin (ibuprofen) while on accutane?

Recommended Posts

i have my doctor's appointment but my lips are extremely swollen...i went to the pharmacist and they gave me MOTRIN (ibuprofen) for the imflammation....this won't cause me any complications will it?

Thanks my acne-suffering brethren.

Share this post


Link to post
Share on other sites

That's what my derm and pharmicist said to take (ibuprofen). They did advise against aspirin though. Not sure why - haven't researched that bit yet.

Share this post


Link to post
Share on other sites

Just follow the package directions and don't even consider taking more than directed.

A bit of ice (wrapped in something) may help the lips, too. That's what I do when I get a bug bite that makes me look like I had massive lip implants in the wrong spots. Helps a lot! Reduces pain, too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×